The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 3


Contents: JAT Vol. 80 No. 2, Feb. 95
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff
Guest





PostPosted: Mon Dec 02, 2002 5:45 pm    
Subject: Contents: JAT Vol. 80 No. 2, Feb. 95
Reply with quote

Contents: JAT Vol. 80 No. 2, Feb. 95

Journal of Approximation Theory, Volume 80, Number 2, Feb. 1995

Table of Contents

Mariana Maru{c}okov'a
Equiconvergence of two Fourier series
151--163
Wu Li
Convergence of P'olya algorithm and continuous metric selections in space of
continuous functions
164--179
Frank Deutsch, Vasant A. Ubhaya, and Yuesheng Xu
Dual cones, constrained $n$-convex %L_p$-approximation, and perfect splines
180--203
Yingkang Hu, Dany Leviatan, and Xiang Ming Yu
Copositive polynomial and spline approximation
204--218
A.L. Levin and D.S. Lubinsky
Orthogonal polynomials and Christoffel functions for
$exp(-|x|^alpha)$, $alphale1$
219--252
Noli N. Reyes
An asymptotic formula in best approximation
253--266
J.C. Sevy
Lagrange and least-squares polynomials as limits of linear combinations of
iterates of Bernstein and Durrmeyer Polynomials
267--271
G. Derfel, N. Dyn, and D. Levin
Generalized refinement equations and subdivision processes
272--297

Journal of Approximation Theory, Volume 80, Number 3, Mar. 1995

Lars-Erik Andersson, Tommy Elfving, Georgy Iliev, and Krassimira Vlachkova
Interpolation of convex scattered data in $R^3$ based upon an edge convex
minimum norm network
299--320
Fernanado Cobos, Pedro Fern'andez-Mart'inez, and Tomas Schonbek
Norm estimates for interpolation methods defined by means of polygons
321--351
Leonid Golinskii
On second kind measures and polynomials on the unit circle
352--366
Rasul A. Khan
Reverse martingales and approximation operators
367--377
Yuichi Kanjin and Ryozi Sakai
Convergence of the derivatives of Hermite-F'ejer interpolation polynomials of higher order based at the zeros of Freud polynomials
378--389
Erich Novak
Optimal recovery and $n$-widths for convex classes of functions
390--408
R. Getsadze
On a problem of N. Kirchoff and R.J. Nessel
409--422
Vasant A. Ubhaya and Yuesheng Xu
Constrained $L_p$-approximation by generalized $n$-convex functions induced by ECT-Systems
423--449
Author Index for Volume 80
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025536 seconds : 18 queries executed : GZIP compression disabled